RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 39, Number 8  


Ordinary Differential Equations
On the Uniqueness of the Solution of an Inverse Spectral Problem
A. M. Akhtyamov
1011
A Generalized Normal Form and Formal Equivalence of Two-Dimensional Systems with Quadratic Zero Approximation: I
V. V. Basov, A. V. Skitovich
1016
Interior Ellipsoidal Bounds for the Attainability Sets of Linear Delay Control Systems
I. V. Vostrikov
1030
Invariant Algebraic Curves of Polynomial Dynamical Systems
M. V. Dolov, Yu. V. Pavlyuk
1038
The Asymptotics of Eigenvalues and Eigenfunctions of a Singular Quasidifferential Operator on a Finite Interval
A. V. Makhnei, R. M. Tacyj
1044
On the Construction of a Continuous Reconstruction Operation in the Complete Identification Problem for Linear Stationary Delay Systems
S. A. Minyuk, A. V. Metel'skii
1052
A Criterion for the Existence of Several Limit Cycles of the Abel Equation of the Second Kind
G. S. Rychkov
1058
The Spectral Asymptotics of a Quadratic Pencil of Differential Operators
Ya. T. Sultanaev, E. V. Silova
1062
On the Right Lipschitz Condition for Differential Equations with Piecewise Continuous Right-Hand Sides
I. A. Finogenko
1068
A Version of the Program Iteration Method
A. G. Chentsov
1076

Partial Differential Equations
Blow-Up of Solutions of the Mixed Problem for the Nonlinear Ginzburg–Landau–Schrödinger Evolution Equation
Sh. M. Nasibov
1087
Solution of a Boundary Value Problem for a Fractional Partial Differential Equation
A. V. Pskhu
1092
Representation of Solutions of Initial-Boundary Value Problems for Nonlinear Partial Differential Equations by the Method of Special Series
M. Yu. Filimonov
1100

Numerical methods. Equations in finite differences
On the Stability of a Class of Finite-Difference Equations with Slowly Varying Coefficients
V. I. Kuznetcova
1108
On the Numerical Solution of Hypersingular and Singular Integral Equations on the Circle
I. K. Lifanov, L. N. Poltavskii
1115

Short Communications
The Maximum Principle for a Hyperbolic Grid System and Its Applications
M. F. Mugafarov
1137

Chronicle
Generalized Solutions in Control Problems (International Symposium GSCP-2002, Pereslavl-Zalesskii, August, 27–31, 2002)
V. I. Gurman, L. N. Znamenskaya, Yu. L. Sachkov
1140
Seminar on Problems of Nonlinear Dynamics and Control in Moscow University
1144
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019